# SDR DLM88070452

- Difficulty date: March 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 47,600 hours, 36,852 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: SR0953000133
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TEE LOWER PORTION REPAIR AT STA 1338, LONGERON 28L-28R - WEAR.  A PORTION OF THE LOWER PART OF BULKHEAD TEE WAS SECTIONED AND NEW SECTION INSTALLED PER EA 09-086680-12 REV E.
